# SDR 95ZZZX7003

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N495LF
- Make and model: Bolkms BO105S
- Aircraft serial: S645
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 071105304
- Condition: Defective
- Location: Cockpit
- Part time: 15 hours
- Component: KA51A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO READING INCORRECTLY STAYING FAR LEFT TO THE SIDE.
